Squared Versus Unsquared Deviations for Lines of Best Fit: A Reply Reportar como inadecuado




Squared Versus Unsquared Deviations for Lines of Best Fit: A Reply - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.



Subject(s): Research and Development/Tech Change/Emerging Technologies

Research Methods/ Statistical Methods

Issue Date: 1970-07

Publication Type: Journal Article

PURL Identifier: http://purl.umn.edu/146878 Published in: Agricultural Economics Research, Volume 22, Number 3 Page range: 81-82

Total Pages: 2

Record appears in: United States Department of Agriculture (USDA) > Economic Research Service > Agricultural Economics Research





Autor: Jones, Harold B. ; Thompson, Jack C.

Fuente: http://ageconsearch.umn.edu/record/146878?ln=en







Documentos relacionados